I have E.D. is there anything over the couter I can take to "keep me in the game"
- 01-03-2011, 09:03 PM
- 01-04-2011, 11:16 AM
get off anti-depressants. NOW. try herbs, meditation, working out, etc to feel better. you do not need those things and at 21 they are messing up your life. dont believe anything the doctors say, their bottom line is getting you hooked on one pill after another.
with that said, you can give Maca a try. very safe herb and it will definitely generate some desire. there are other things too but your anti depressants will suppress anything and everything. those things are pure evil and you need to get off them.
- 01-04-2011, 11:35 AM
Perform by AI Sports is the best i've tried, and i'm not saying that because I'm a rep. You can email for samples off our website to try before you pick up a bottle. 4 caps an hour before is fantastic. Doesn't just help with erections, but makes the orgasm more intense as well.Animis Rep
01-04-2011, 11:44 AM
yea doesnt matter though, those medications are so strong its fighting a losing battle. i know guys who have stopped taking those meds because of these reasons
01-04-2011, 12:28 PM
01-04-2011, 12:29 PM
It really partly depends on how depressed the OP was before starting the antidepressants; what antidepressant he is on; what his diagnosis is? etc.
There are a whole host of questions and ways to deal with the ED problem from antidepressants. And using herbs and other OTC supplements may be a good option to address the ED problem and still have an antidepressant effect. But reccomending to someone who is on antidepressants to go off them without knowing why they are on them or the circumstances can be disasterous.
01-04-2011, 12:30 PM
01-04-2011, 12:32 PM
01-04-2011, 12:37 PM
Its definitely a very detail dependant thing. If you have to use Caverject or viagra/cialis/levitra, then you have to use it. Levitra generic is available legally out of canada inexpensively, and the doctor who writes the antidepressant script can write that one too.
01-04-2011, 12:42 PM
BUUUUTTTT..... there are many factors that can cause this from the use of antidepressants. First changing the class of antidepressant (SSRI to TCA or MAOI) can relieve the ED. Also there is some evidence that changing drugs within the same medication class can still provide relief (Zoloft to Prozac). Then additionally if no other options work would be understanding the mechanism of the antidepressant induced ED and taking another medication to counteract it. Such as the addition of Wellbutrin. Or if the ED is caused by SSRI induced elevation of Prolactin then the addition of Cabergoline or Bromocriptine can provide full relief in many cases (and possibly boost antidepressant effect). Also almost universally the use of Yohimbe can lead to complete remission (transitory for after Yohimbe is taken) of ED even if all else fails.
There are many other strategies including the use of Viagra etc. but the above can resolve the problem and leave the person non-depressed, feeling relatively normal, and with normal sexual desire and function.
For many people with a true endogenous depression or a bi-polar component dropping an SSRI or other antidepressant without another phareceutical strategy (or strict monitoring) can turn disasterous. From a complete inability to cope with life to possible risk of suicide.
01-04-2011, 08:46 PM
I also take a low dose anti depressant for insomnia (an TCA if you are wondering). And as mentioned, immediately stopping something like an SSRI could literally make you kill yourself.
I was also going to consider adding yohombine unil i read this. This is my case, I have no idea what you are taking bro, just check for interactions.
"GENERALLY AVOID: Some antidepressants such as the tricyclics may potentiate the pressor effect of yohimbine. The mechanism is a synergistic sympathomimetic effect due to stimulation of norepinephrine release by yohimbine and inhibition of norepinephrine reuptake by certain antidepressants"
01-04-2011, 09:05 PM
01-04-2011, 09:17 PM
01-04-2011, 09:52 PM
In the past I have seen many people on 200mgs of imipramine take OTC yohimbe (after building up) successfully without significant side effects and with an improvement in sexual function.
With that said the above is not medical advice and you should always clear any medications and OTC supplements with your physician.
** Sorry got to do the disclaimer**
01-05-2011, 12:00 AM
Well Im on 200mg of Zoloft a day as well as 50mg of Respridone. I have a fairly bad case of OCD. I have taken testosterone boosters such as Gaspari Novadex. That worked wonders for the ED but it seemed to counteract the medication. My Dr. said the reason for that is the change in Test. levels. He compared it to going through puberty again. During puberty was about the time I started having symptoms of OCD. I wanted to look into something like Viagra but I am a college student so I am still under my parents innsurance. So I don't want to take that route because my parents would be like Viagra wtf! So Im trying to be as decrete as possible with this process.
Thank you for all of your advice I really do appreciate it,
01-05-2011, 12:02 AM
Also the desire is very much there. It's just the proformance issue. Which makes it even worse. It's pretty much like being really drunk and trying to have sex... not gonna happen.
01-05-2011, 07:20 AM
01-05-2011, 07:28 AM
Also OCD is a very different animal then depression. The make-up of the baseline brain chemistry in OCD is not the same as in depression. With that said the other classes of medications like TCA's and MAOI's are not for you. SSRI's are the usual treatment. BUT if a test booster seemed to relieve your symptoms then that would indicate (not prove but indicate) that your ED is from decreased test from an affect of the SSRI on the endocrine system. The most common effect of an SSRI on the endocrine system is the elevation of prolactin which can decrease testosterone. With this in mind an over the counter supplement like Vitex might help (not very effective in my opinon) or you can try Mucuna (for L-Dopa). Some of the companies on here have some good products OTC that elevate L-Dopa. If those are not effective I would look into bromocriptine or cabergoline. Neither of those are going to be affordable on a student budget. You may ask your doctor (if he is reasonable) to order blood tests for total testosteron, free testosterone, and prolactin. This will give you a feeling if the prolactin mechanism is causing this. Also the other option is to attempt to find an OTC product to address the OCD (I'm not knowlegable here) or ask the doctor to try you on another SSRI.
01-05-2011, 11:32 AM
just goes to show how terrible these SSRI's are. i mean ED, and then if you decide to come off the meds it will make you kill yourself??? i mean this is the best our "doctors" can prescribe to someone?? bunch of businessmen feeding big Pharma billions of dollars at the expense of peoples lives. i dont want to sound ignorant but there are so many things to try...cognitive behavior therapy, meditation, accupuncture, herbs, hiking trips, hypnosis, etc. i myself at one point had extreme anxiety, enough to drive me under my desk at work but i would never put those killer drugs in my system. over time i was able to figure out what makes me feel good and bad and how to calm myself down a little bit. stop blindly listening to the "doctors", they dont give a $hit whether you live or die as long as your insurance clears.
01-05-2011, 11:39 AM
01-05-2011, 11:43 AM
01-05-2011, 11:53 AM
01-05-2011, 12:40 PM
01-05-2011, 01:00 PM
To the OP, I was on 200mg of Zoloft and watched my performance plummet. I spoke to my doctor about it and we dropped the dosage down and introduced a low amount of Welbutrin. That was over a year ago and everything has been fine since. I peform just fine w/out any OTC supplementation, but adding a test booster just makes it that much better (DTHC made me a monster in the bed).
Regardless of the route you take to resolve the ED, best of luck to you and I hope everything works out.
01-05-2011, 01:11 PM
01-18-2011, 12:42 AM
SNRI's are a newer option now too and duloxetine (Cymbalata) is a very good option but again let me know and maybe I can help .
I will say though AD's are different in EVERYONE and what works for one might not work for another so you need to switch until you find one that is good for you. Buproprion (Wellbutrin) has dopamine activity that the others don't have but if you were ever suicidal then you don't want to be near this one, black box warning there.
Gain Strength. Add Lean Mass. Recover Faster. : ERGONINE
Similar Forum Threads
- By Trauma1 in forum Supplement LogsReplies: 106Last Post: 11-07-2008, 06:31 PM
- By BodyWizard in forum PoliticsReplies: 0Last Post: 10-16-2008, 04:03 PM
- By TripDog in forum Supplement LogsReplies: 144Last Post: 01-01-2008, 03:11 PM
- By anabolicrhino in forum General ChatReplies: 1Last Post: 05-14-2007, 01:33 PM